Systemes Generaux d'Impots
Bibliographic Data
| ID | 10365202 |
|---|---|
| Authors | Rene Stourm |
| Year | 1894 |
| Volume | 9 |
| Issue | 1 |
| Pages | 158-158 |
| Publication date | 1894-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Political Science Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0032-3195 • E-ISSN: 1538-165X |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2139920 |
| OpenAlex | W2064648721 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.06 |
|---|---|
| Citation span | 2008 - 2008 (1) |
| Highly cited | No |